# SDR 96ZZZX5755

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 117317171
- Condition: Bearing Worn
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BELLCRANK BEARINGS WORN.
